A Note on the Edgeworth Expansion for the Kendall Rank Correlation Coefficient

Share/Save/Bookmark

Albers, W. (1978) A Note on the Edgeworth Expansion for the Kendall Rank Correlation Coefficient. Annals of Statistics, 6 (4). pp. 923-925. ISSN 0090-5364

open access
[img]
Preview
PDF
254kB
Abstract:In this note it is shown how to some extent the Edgeworth expansion for the distribution function of Kendall's $\tau$ can be established by using a well-known general result on such expansions.
Item Type:Article
Copyright:© 1978 Institute of Mathematical Statistics
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70391
Official URL:http://dx.doi.org/10.1214/aos/1176344267
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page